Alert archive / North Carolina / Flash Flood Warnings in 2023
Flash Flood Warning 19, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 9, 2023, 12:24 PM EDT for 4 counties in North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2023, 12:24 PM EDT (16:24 UTC)
- Expired
- Jul 9, 2023, 3:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Alamance County, NC, Chatham County, NC, Guilford County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 107 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 712 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
793
WGUS52 KRAH 091624
FFWRAH
NCC001-037-081-151-091900-
/O.NEW.KRAH.FF.W.0019.230709T1624Z-230709T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1224 PM EDT Sun Jul 9 2023
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Alamance County in central North Carolina...
Northwestern Chatham County in central North Carolina...
Guilford County in central North Carolina...
Randolph County in central North Carolina...
* Until 300 PM EDT.
* At 1224 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. The expected rainfall rate is 2 inches in 1 hour. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Greensboro, High Point, Burlington, Asheboro, Graham, Randleman,
Siler City, North Carolina Zoo, Mebane, McLeansville, Elon,
Archdale, Summerfield, Trinity, Gibsonville, Pleasant Garden,
Jamestown, Liberty, Haw River and Ramseur.
This includes the following flood prone locations...
South Buffalo near Holden Rd and I-40, Horsepen Creek near Old
Battleground Rd, Latham Park near North Buffalo Creek, Wendover Ave
near Latham Park, Brush Creek at Muirfield Rd, Muddy Creek at
Bessemer Ave near US-29, North Church Street near East Cone Blvd and
West Fork Deep River near NC-68 and Rivermeade Dr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3598 8004 3625 7985 3624 7926 3591 7926
3585 7924 3565 7931 3557 8006
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
102 follow-up statements
359
WGUS72 KRAH 091742
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
142 PM EDT Sun Jul 9 2023
NCC001-037-081-151-091900-
/O.CON.KRAH.FF.W.0019.000000T0000Z-230709T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alamance NC-Chatham NC-Guilford NC-Randolph NC-
142 PM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON FOR ALAMANCE, NORTHWESTERN CHATHAM, GUILFORD AND
NORTHEASTERN RANDOLPH COUNTIES...
At 142 PM EDT, Doppler radar indicated ongoing light rain where
thunderstorms produced heavy rain. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Greensboro, High Point, Burlington, Graham, Randleman, Siler City,
Mebane, Elon, McLeansville, Archdale, Summerfield, Gibsonville,
Pleasant Garden, Jamestown, Liberty, Haw River, Ramseur,
Franklinville, Swepsonville and Alamance.
This includes the following streams and drainages...
Lick Creek, Cane Creek, Brush Creek, North Buffalo Creek, Muddy
Creek, Reedy Fork, Horsepen Creek, East Fork Deep River, and
Buffalo Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3598 8004 3625 7985 3624 7926 3591 7926
3585 7924 3565 7931 3569 7955 3592 8004
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10213
WGUS72 KRAH 091851
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
251 PM EDT Sun Jul 9 2023
NCC001-037-081-151-091901-
/O.EXP.KRAH.FF.W.0019.000000T0000Z-230709T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alamance NC-Chatham NC-Guilford NC-Randolph NC-
251 PM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 3 PM EDT THIS AFTERNOON FOR
ALAMANCE, NORTHWESTERN CHATHAM, GUILFORD AND NORTHEASTERN RANDOLPH
COUNTIES...
The heavy rain has ended and flood waters are receding. Flooding is
no longer expected to pose a threat. However, area creeks and stream
may still be running high. Please continue to heed remaining road
closures.
LAT...LON 3598 8004 3625 7985 3624 7926 3591 7926
3585 7924 3565 7931 3569 7955 3592 8004
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 9:12 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 9, 9:12 AM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 912 AM EDT Sun Jul 9 2023 .SYNOPSIS... A series of upper troughs will move across the Carolinas today and Monday. The first one will result in a line of strong thunderstorms crossing central North Carolina today. The second one will push a cold front through the area on Monday. High pressure will move into our area for Tuesday and Wednesday. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 912 AM Sunday... Water vapor/radar imagery this morning depicted an area of showers/thunderstorms over the NC foothills/Blue Ridge mountains. This activity is associated with a shortwave perturbation poised to move across NC/VA over the next several hours. While considerable cloud cover was evident over our area this morning, we are starting to see some clearing out ahead of this feature. As such, as this upper wave moves eastward, still expecting enough destablization to aid in thunderstorm intensification with any cells that push through our area today. Latest high-res guidance has been pretty consistent in moving convection into the Triad region between ~16 to 18Z, the Triangle ~19 to 21Z, and the Coastal Plain ~20 to 23Z. Given how early this activity is expected to reach our western zones, think the severe threat there is less so there compared to locations east of US-1. Bulk layer shear of ~25 to 35 kts will accompany the progressing short wave which could help to promote a few strong to severe storms along and east of US-1. Soundings suggest uni-lateral profiles with height which would indicate a primarily damaging wind gust threat with any stronger cells today. Otherwise, cells should be moving relatively fast enough to preclude a widespread flash flooding threat. However, given the presence of high PWAT (~1.75 inches) and somewhat north-south storm motion vectors (conducive to some training), any stronger cells could produce heavy downpours which could lead to isolated instances of flash flooding especially in urban areas. The initial band of convection should push east of our area by late afternoon/early evening. A trailing cool front and an additional short wave (currently over OK) will then push through our area overnight. Lingering MUCAPE along the boundary could promote additional scattered rounds of showers/storms overnight, but the overall severe threat should be limited with this activity. However, depending on how much QPF is realized today, there could continue to be an isolated threat for flash flooding in urban areas through Monday morning. Temps today will range between the lower 80s northwest to around 90 across our far southeast zones. Overnight lows in the lower 70s. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 330 AM Sunday... The s/w trough and assoc sfc cold front moving across central NC late tonight and early Monday morning will cross our Coastal Plain counties during the late-morning Monday then exit to our east Monday afternoon. Will need to keep low-end PoPs in our grids through at least early afternoon or until the trough axis moves through. However, with most of the models showing good subsidence and drying behind the trough, we should see quick clearing tomorrow afternoon from west to east. This late-day clearing will result in a somewhat atypical geographical summertime high temperature profile, with the warmest readings (mid-upper 80s for highs) across our Triad zones with coolest readings east (low-mid 80s) due to prolonged cloudiness and later clearing. Dwpts will quickly fall behind the front Monday afternoon, reaching the mid-upper 50s (west) to lower 60s (east) by sunset. Lower dwpts coupled with mainly clear and calm night will set us up for a more comfortable night of relatively cooler readings. Lows early Tuesday morning will bottom out in the low-mid 60s...coolest across our Triad and northern zones. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 330 AM Sunday... The extended forecast begins with the first mostly dry pattern compared to the past couple of weeks. The main synoptic cold front will be well through central NC by Tuesday morning arcing back into southern SC and central GA. Aloft, shortwave ridging in the the wake of the departing deepening upper trough will lead to steady H5 height rises through Wednesday night. A weak transient surface high pressure will progress over the area before pushing off the coast late Wednesday along with PWAT values falling to 1-1.5 inches will result in a mostly dry forecast. Some isolated showers can't be completely ruled out over the Coastal Plain forced along the sea- breeze and weak MLCAPE values (around 500 J/kg) during the afternoon hours. However, point sounding highlight a stout 700mb subsidence inversion and abundant dry air aloft, even along the coast, which will both work to inhibit any deep convection fairly substantially. Highs quickly rebound back into the low/mid 90s with lows temperatures coolest Tuesday night into Wednesday morning with low/mid 60s possible in the coolest spots and mid/upper 60s expected in urban areas. From Thursday onward, the upper level pattern remains persistent as the sub-tropical high over the Desert Southwest shifts east and elongates over the GOM states as the broad and deep closed-low over northern portions of Canada sinks south into western Ontario by Saturday. The main forecast concern will be the increasing temperatures and the heat related effects heading into the weekend. As the sub-tropical high begins to nose into our area due to down stream amplification over the eastern CONUS, 500mb heights rise to 590-593dam and 850mb temps rise to 20-22C by the weekend based on the grand-ensemble mean (combination of all GEFS, EPS, and CMCE ensemble members). Additionally, ensemble guidance is highlighting probabilities of greater than 95 degrees 30-40% on Friday and 40-50% on Saturday, with probabilities of 100 degrees or higher around 5- 15% for Saturday (greatest probabilities across the Sandhills and southern Piedmont). There are still quite a few forecast wrinkles that need to be ironed out between now and then, but confidence is increasing for temperatures to rise into the mid/upper 90s by next weekend given the signals in ensemble guidance. There will also be a threat for showers/storms each afternoon with the return of the hot and humid airmass and perturbed westerly flow directed into the southern Mid-Atlantic. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 632 AM Sunday... Through 12Z Monday: Scattered patches of LIFR fog are occurring attm across parts of central NC attm. Look for this to continue for a while longer, but should begin to quickly burn off after sunrise given the very thin/shallow nature of the fog/stratus. Later this morning, scattered showers/tstms are expected to move from western NC into and across central NC, first in the Triad region (KINT/KGSO) between 16-18Z, then across the KRDU area between 18-21Z, and finally KRWI and KFAY between 20-23Z. IFR conditions and brief gusty sfc winds are expected in and near the tstm activity. Flt conditions will improve after 00Z Monday, however that may be short-lived as a secondary area of showers may begin crossing central NC around 06Z Monday. After 12Z Monday: A band of showers will move across central NC between 06-18Z Monday as the upper trough axis and sfc cold front move across the region. Then after the passage of the trough, drier air will move into the area with mostly VFR conditions from mid-day Monday through the mid-week period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...np NEAR TERM...Luchetti SHORT TERM...np LONG TERM...Swiggett AVIATION...np
Hazardous weather outlook, Jul 9, 12:05 PM EDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1205 PM EDT Sun Jul 9 2023 NCZ007>011-022>028-038>043-073>078-083>086-088-089-101615- Person-Granville-Vance-Warren-Halifax-Guilford-Alamance-Orange- Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1205 PM EDT Sun Jul 9 2023 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered strong to severe thunderstorms are expected to continue this afternoon, the strongest of which may contain locally damaging wind gusts, torrential downpours capable of flooding, and small hail. The storms will transition from over the western Piedmont and Triad to east across the rest of central North Carolina through the late afternoon or early evening hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 9, 9:58 AM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
958 AM EDT Sun Jul 9 2023
NCZ021-091430-
Forsyth NC-
958 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of northern Forsyth
County through 1030 AM EDT...
At 957 AM EDT, Doppler radar was tracking a strong thunderstorm over
Nebo, or near East Bend, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail and heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rural Hall, Donnaha, Stanleyville, Belews Creek and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3626 8004 3622 8004 3615 8044 3619 8044
3621 8045 3622 8043 3624 8045 3626 8045
TIME...MOT...LOC 1357Z 256DEG 22KT 3622 8060
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CASpecial weather statement, Jul 9, 10:21 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1021 AM EDT Sun Jul 9 2023
NCZ021-091445-
Forsyth NC-
1021 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of Forsyth County
through 1045 AM EDT...
At 1021 AM EDT, Doppler radar was tracking a strong thunderstorm over
Enon, or near East Bend, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail and heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Pfafftown and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8050 3612 8046 3614 8044 3621 8004
3601 8005 3603 8014 3603 8021 3600 8022
3600 8032 3598 8037 3598 8041 3601 8042
3603 8045 3606 8046 3606 8047 3604 8049
3606 8051 3609 8052
TIME...MOT...LOC 1421Z 264DEG 31KT 3612 8048
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CASpecial weather statement, Jul 9, 10:48 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1048 AM EDT Sun Jul 9 2023
NCZ021-022-091530-
Guilford NC-Forsyth NC-
1048 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of Forsyth and northern
Guilford Counties through 1130 AM EDT...
At 1048 AM EDT, Doppler radar was tracking a strong thunderstorm over
Winston-Salem, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensboro, Winston-Salem, Kernersville, Clemmons, Bermuda Run,
Lewisville, Summerfield, Stokesdale, Walkertown and Rural Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3612 8046 3614 8044 3620 8044 3626 8030
3625 7979 3617 7964 3602 8014 3603 8021
3600 8022 3599 8024 3600 8032 3597 8039
3598 8041 3601 8042 3603 8044 3611 8049
TIME...MOT...LOC 1448Z 253DEG 27KT 3613 8029
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CALocal storm report, Jul 9, 10:57 AM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1057 AM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM Tstm Wnd Dmg 2 SSE Donnaha 36.20N 80.41W
07/09/2023 Forsyth NC 911 Call Center
Tree reported down on 8900 block of Reynolda
Road.
&&
NTLSpecial weather statement, Jul 9, 11:15 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1115 AM EDT Sun Jul 9 2023
NCZ038-091600-
Davidson NC-
1115 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of northern Davidson
County through NOON EDT...
At 1115 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Mocksville, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
High Point, Lexington, Thomasville, Welcome and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3584 8048 3583 8046 3583 8043 3585 8042
3585 8039 3587 8039 3588 8042 3589 8041
3589 8037 3596 8038 3597 8040 3598 8036
3600 8022 3601 8021 3602 8012 3601 8004
3580 8005 3579 8005 3577 8045 3583 8049
TIME...MOT...LOC 1515Z 268DEG 37KT 3587 8041
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CALocal storm report, Jul 9, 12:18 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1218 PM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM Tstm Wnd Dmg 1 N Greensboro 36.09N 79.83W
07/09/2023 Guilford NC Trained Spotter
Multiple large trees blocking road at
intersection of Onslow Dr. and Northampton
Dr.
&&
NTLThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:43 PM EDT | Special Weather Statement | RAH | Wayne | 62 min |
| Jul 8, 8:47 PM EDT | Areal Flood Advisory | RAH | Halifax | 118 min |
| Jul 8, 9:34 PM EDT | Special Weather Statement | RAH | Edgecombe, Wilson | 56 min |
| Jul 9, 9:58 AM EDT | Special Weather Statement | RAH | Forsyth | 32 min |
| Jul 9, 10:11 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Jul 9, 10:21 AM EDT | Special Weather Statement | RAH | Forsyth | 24 min |
| Jul 9, 10:48 AM EDT | Special Weather Statement | RAH | Forsyth | 42 min |
| Jul 9, 11:01 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 44 min |
| Jul 9, 11:11 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 49 min |
| Jul 9, 11:15 AM EDT | Special Weather Statement | RAH | Davidson | 45 min |
| Jul 9, 11:23 AM EDT | Severe Thunderstorm Warning | RAH | Davidson | 37 min |
| Jul 9, 11:47 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Guilford, Orange, Randolph | 43 min |
| Jul 9, 11:57 AM EDT | Tornado Warning | RAH | Alamance, Guilford | 23 min |
| Jul 9, 12:04 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Randolph | 20 min |
| Jul 9, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Durham, Granville, Lee and 5 more | 44 min |
| Jul 9, 12:58 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Person | 2 hr |
| Jul 9, 1:12 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 4 more | 48 min |
| Jul 9, 1:18 PM EDT | Flash Flood Warning | RAH | Durham, Orange | 102 min |
| Jul 9, 1:19 PM EDT | Special Weather Statement | RAH | Hoke, Montgomery, Moore, Richmond | 56 min |
| Jul 9, 1:38 PM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Wake | 2 hr |
| Jul 9, 1:55 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Franklin, Granville, Harnett, Johnston, Sampson and 3 more | 35 min |
| Jul 9, 2:01 PM EDT | Areal Flood Advisory | RAH | Harnett, Johnston | 97 min |
| Jul 9, 2:03 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance | 108 min |
| Jul 9, 2:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Sampson and 4 more | 51 min |
| Jul 9, 2:41 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Sampson, Scotland | 64 min |
| Jul 9, 2:43 PM EDT | Areal Flood Advisory | RAH | Cumberland, Johnston, Sampson, Wayne | 111 min |
| Jul 9, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Edgecombe, Halifax, Johnston, Nash, Sampson and 3 more | 45 min |
| Jul 9, 3:45 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 15 min |
| Jul 9, 7:31 PM EDT | Special Weather Statement | RAH | Davidson | 44 min |
Nearby
Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.